MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Codes Off-Label Use (1494); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-linear leads upn: unk-m-db-2202-45 model: db-2202-45 serial: na.Batch: na udi: na.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a revision procedure due to the leads not providing therapy.The patient is being treated for central pain post-stroke.The leads were replaced, and the patient is still in the hospital recovering.The explanted devices will not be returned to boston scientific for analysis, as they were destroyed by the facility.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a revision procedure due to the leads not providing therapy.The patient is being treated for central pain post-stroke.The leads were replaced, and the patient is still in the hospital recovering.The explanted devices will not be returned to boston scientific for analysis, as they were destroyed by the facility.Additional information was received providing the patient's information and product details.
 
Additional Manufacturer Narrative
Correction to: block h6.Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-linear leads upn: m365db220145dc0, model: db-2201-45dc, serial: (b)(6), batch: 7072525, udi: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the unique identifier (udi) # field (d4) in section d, suspect medical device.Block d2b: additional applicable product codes: pjs, nhl.Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db220145dc0.Model: db-2201-45dc.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).

Brand Name
VERCISE CARTESIA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23216118
Report Number3006630150-2025-08366
Device Sequence Number15683140
Product Code MHY
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2024
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7072343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/05/2025
05/19/2026
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date10/07/2025
05/19/2026
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale